# SDR SIMA20130721003

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 25,062 hours, 22,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT CHARGING CRADLE INOPERATIVE.  R & R AFT FLASHLIGHT CRADLE WITH SERVICEABLE ONE IAW AMM 33-50-16.  NO OTHER DEFECTS NOTED AT THIS TIME.
